# SDR SWIA2020072751415

- Difficulty date: June 9, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTE LT AILERON TO BACK SHOP TO REMOVE AND REPLACE SWEDGED BEARINGS AND BUSHINGS AT HINGE POINTS (INBD, MID, OUTBD) ON LH AILERON PER AMM   (C-CHECK) RO 7/23/2020    REMOVED AND REPLACED WORN BUSHINGS AND BEARINGS REF,CRJ 700 AMM FOR BEARINGS AND REO FOR BUSHINGS
